# SDR SWAA2022070717392

- Difficulty date: June 10, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS727 RBL3 AFT CARGO COMPARTMENT 2022-316947 / [01] REPLACED ANGLE SUPPORT LOCATED BS727 RBL 3 AFT CARGO COMPARTMENT IAW SRM B737-700 51-40-02 AND DRAWING 144A2600 SH 566 REV - DUE TO ALLOWABLE DAMAGE NOT FOUND IN SRM B737-700 MEASURES OF CRACK IS:0.780' TOOL USED: CALIPER PN:500-197-30 SN:A21146527; DUE DATE: 19 FEB 23;[02] CERTIFIED WORK PERFORMED
